RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1994, Volume 28, Issue 1, Pages 16–25 (Mi faa622)  

This article is cited in 14 scientific papers (total in 16 papers)

The Limit Shape of Convex Lattice Polygons and Related Topics

A. M. Vershik

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (986 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1994, 28:1, 13–20

Bibliographic databases:

UDC: 514.172.45
Received: 15.12.1993

Citation: A. M. Vershik, “The Limit Shape of Convex Lattice Polygons and Related Topics”, Funktsional. Anal. i Prilozhen., 28:1 (1994), 16–25; Funct. Anal. Appl., 28:1 (1994), 13–20

Citation in format AMSBIB
\Bibitem{Ver94}
\by A.~M.~Vershik
\paper The Limit Shape of Convex Lattice Polygons and Related Topics
\jour Funktsional. Anal. i Prilozhen.
\yr 1994
\vol 28
\issue 1
\pages 16--25
\mathnet{http://mi.mathnet.ru/faa622}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275724}
\zmath{https://zbmath.org/?q=an:0848.52004}
\transl
\jour Funct. Anal. Appl.
\yr 1994
\vol 28
\issue 1
\pages 13--20
\crossref{https://doi.org/10.1007/BF01079006}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NW89900002}


Linking options:
  • http://mi.mathnet.ru/eng/faa622
  • http://mi.mathnet.ru/eng/faa/v28/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. G. Sinai, “Probabilistic Approach to the Analysis of Statistics for Convex Polygonal Lines”, Funct. Anal. Appl., 28:2 (1994), 108–113  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Arnol'd, M. Sh. Birman, I. M. Gel'fand, I. A. Ibragimov, S. V. Kerov, A. A. Kirillov, O. A. Ladyzhenskaya, G. A. Leonov, A. A. Lodkin, S. P. Novikov, Ya. G. Sinai, M. Z. Solomyak, L. D. Faddeev, “Anatolii Moiseevich Vershik (on his sixtieth birthday)”, Russian Math. Surveys, 49:3 (1994), 207–221  mathnet  crossref  mathscinet  adsnasa  isi
    3. A. M. Vershik, “Statistical Mechanics of Combinatorial Partitions, and Their Limit Shapes”, Funct. Anal. Appl., 30:2 (1996), 90–105  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Davydov, Y, “Convex rearrangements of random walks”, Annales de l Institut Henri Poincare-Probabilites et Statistiques, 34:1 (1998), 73  crossref  mathscinet  zmath  adsnasa  isi
    5. L. V. Bogachev, S. M. Zarbaliev, “Limit theorems for a certain class of random convex polygonal lines”, Russian Math. Surveys, 54:4 (1999), 830–832  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. Vershik, A, “Large deviations in the geometry of convex lattice polygons”, Israel Journal of Mathematics, 109 (1999), 13  crossref  mathscinet  zmath  isi
    7. Bogachev L.V., Zarbaliev S.M., “Approximation of convex functions by random polygonal lines”, Dokl. Math., 59:1 (1999), 46–49  mathnet  mathscinet  zmath  isi
    8. A. M. Vershik, Yu. V. Yakubovich, “The limit shape and fluctuations of random partitions of naturals with fixed number of summands”, Mosc. Math. J., 1:3 (2001), 457–468  mathnet  mathscinet  zmath  elib
    9. F. V. Petrov, “On the Number of Rational Points on a Strictly Convex Curve”, Funct. Anal. Appl., 40:1 (2006), 24–33  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. E. M. Bronshtein, “Approximation of Convex Sets by Polytopes”, Journal of Mathematical Sciences, 153:6 (2008), 727–762  mathnet  crossref  mathscinet  zmath
    11. Krapivsky, PL, “Smoothing a rock by chipping”, Physical Review E, 75:3 (2007), 031119  crossref  adsnasa  isi
    12. Bogachev L.V., Zarbaliev S.M., “A proof of the Vershik-Prohorov conjecture on the universality of the limit shape for a class of random polygonal lines”, Dokl. Math., 79:2 (2009), 197–202  mathnet  crossref  mathscinet  zmath  isi
    13. Bogachev L.V., Zarbaliev S.M., “Universality of the Limit Shape of Convex Lattice Polygonal Lines”, Ann Probab, 39:6 (2011), 2271–2317  crossref  isi
    14. V. M. Buchstaber, M. I. Gordin, I. A. Ibragimov, V. A. Kaimanovich, A. A. Kirillov, A. A. Lodkin, S. P. Novikov, A. Yu. Okounkov, G. I. Olshanski, F. V. Petrov, Ya. G. Sinai, L. D. Faddeev, S. V. Fomin, N. V. Tsilevich, Yu. V. Yakubovich, “Anatolii Moiseevich Vershik (on his 80th birthday)”, Russian Math. Surveys, 69:1 (2014), 165–179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. Bogachev L.V., “Limit Shape of Random Convex Polygonal Lines: Even More Universality”, J. Comb. Theory Ser. A, 127 (2014), 353–399  crossref  isi
    16. Gravin N. Petrov F. Robins S. Shiryaev D., “Convex Curves and a Poisson Imitation of Lattices”, Mathematika, 60:1 (2014), 139–152  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:377
    Full text:139
    References:39
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019